CSpace  > 计算数学与科学工程计算研究所
改进的椭圆型问题一阶渐近展开误差估计
李友爱1; 崔俊芝2
2008
Source Publication高等学校计算数学学报
ISSN1000-081X
Volume030Issue:002Pages:178
Abstract1 引言 考虑下述多尺度椭圆问题:
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39428
Collection计算数学与科学工程计算研究所
Affiliation1.北京工商大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李友爱,崔俊芝. 改进的椭圆型问题一阶渐近展开误差估计[J]. 高等学校计算数学学报,2008,030(002):178.
APA 李友爱,&崔俊芝.(2008).改进的椭圆型问题一阶渐近展开误差估计.高等学校计算数学学报,030(002),178.
MLA 李友爱,et al."改进的椭圆型问题一阶渐近展开误差估计".高等学校计算数学学报 030.002(2008):178.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李友爱]'s Articles
[崔俊芝]'s Articles
Baidu academic
Similar articles in Baidu academic
[李友爱]'s Articles
[崔俊芝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李友爱]'s Articles
[崔俊芝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.